Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By kdunkley
Codine Tapering
  1. #1
    kdunkley is offline New Member
    Join Date
    Jan 2016
    Posts
    4

    Default Codine Tapering

    Hi, I posted on here for the first time a few days ago, but I am little unsure how to get around this forum and cant find my first post... Just wanted a bit of advice if any one can help?

    I started the tapering of 30/500gm codeine, which I was taking 10/12 tablets per day, and have been for 5 years, I am 35 yrs old.

    I started on Friday - 4 tablets - 2 @ 12pm 2 @ 7.30pm - I original had a target of 6 per day to start with, but I got up late so found it easier to have 4.

    Saturday - 6 tablets in total - 2 tablets @ 6.00am 2 tablets @ 1.30pm 2 tablets @ 8.00pm

    Sunday 6 tablets in total - as above roughly

    Monday - 6 tablets in total - as above

    Tuesday 4 tablets in total 2 tablets @ 12pm 2 tablets @ 7.30pm

    Wednesday 4 tablets in total 2 tablets @ 6.30am 2 tablets (I aim to have these about 7.30ish

    Basically I am just wondering if I am doing this the right way? should I be taking the tablets at the same time each day? its just that I find each day different, sometimes I wake up and don't feel to bad, some times I feel so >>>> and the thought of getting the children ready for school seems like a mammoth task.

    I have gone could turkey before and reached day 3 and gave in, so I know what the "real" withdrawal symptoms feel like and its no where as bad as that but I just feel really irritable, and headaches and dizzy and can start to feel slight aches and pains in my legs, today is going to be difficult because I took my first 2 early and I am now going to have to wait a long time until I can have another 2..i always find that if you leave it to long it doesn't actually work when you eventually take them.

    As anybody on here succeed in tapering down to eventually to not having any?

    I do feel like I am acting strange around people as well, I feel like I don't want to talk to people, even close friends I feel like I just want to be on my own, I feel like I just want to escape from everyone is this normal? I am starting to wonder if I will always feel like this because the tablets felt like they gave me confidence...

    I have stopped smoking as well... maybe it could be a combination of them both....

    Any advice or just some feedback would be great...

    Thanks Kelly.
    Ming23 likes this.

  2. #2
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,086

    Default

    Quote Originally Posted by kdunkley View Post
    Hi, I posted on here for the first time a few days ago, but I am little unsure how to get around this forum and cant find my first post... Just wanted a bit of advice if any one can help?

    I started the tapering of 30/500gm codeine, which I was taking 10/12 tablets per day, and have been for 5 years, I am 35 yrs old.

    I started on Friday - 4 tablets - 2 @ 12pm 2 @ 7.30pm - I original had a target of 6 per day to start with, but I got up late so found it easier to have 4.

    Saturday - 6 tablets in total - 2 tablets @ 6.00am 2 tablets @ 1.30pm 2 tablets @ 8.00pm

    Sunday 6 tablets in total - as above roughly

    Monday - 6 tablets in total - as above

    Tuesday 4 tablets in total 2 tablets @ 12pm 2 tablets @ 7.30pm

    Wednesday 4 tablets in total 2 tablets @ 6.30am 2 tablets (I aim to have these about 7.30ish

    Basically I am just wondering if I am doing this the right way? should I be taking the tablets at the same time each day? its just that I find each day different, sometimes I wake up and don't feel to bad, some times I feel so >>>> and the thought of getting the children ready for school seems like a mammoth task.

    I have gone could turkey before and reached day 3 and gave in, so I know what the "real" withdrawal symptoms feel like and its no where as bad as that but I just feel really irritable, and headaches and dizzy and can start to feel slight aches and pains in my legs, today is going to be difficult because I took my first 2 early and I am now going to have to wait a long time until I can have another 2..i always find that if you leave it to long it doesn't actually work when you eventually take them.

    As anybody on here succeed in tapering down to eventually to not having any?

    I do feel like I am acting strange around people as well, I feel like I don't want to talk to people, even close friends I feel like I just want to be on my own, I feel like I just want to escape from everyone is this normal? I am starting to wonder if I will always feel like this because the tablets felt like they gave me confidence...

    I have stopped smoking as well... maybe it could be a combination of them both....

    Any advice or just some feedback would be great...

    Thanks Kelly.
    Hey Kelly!
    Sorry for your suffering. Have you tried to talk to your doctor about your goals?
    Most people find they do better if they take their meds at the same time every day. That way, the body has a continuous supply, i guess.
    I'm happy that you've decided to get off the pills.
    As for acting strange around other people and wanting to be by yourself--these are the wages of addiction and something we all have had to endure. It's wonderful that you've noticed the signs! This can creep up on us.
    If it were me, i would enlist my doctor's aid in developing a taper. It's easier if u have help. The Forum is a good place for help too.
    Can't council you on those dosages but i'm sure that before long someone with that knowledge will contact you.
    You can do this.
    For yourself and the children...
    Rooting for you.

  3. #3
    kdunkley is offline New Member
    Join Date
    Jan 2016
    Posts
    4

    Default

    Thank you for your reply.. I think I am going to struggle massively when I try and get rid of the last ones, I think I do need to speak with a doctor.

    I managed to get through yesterday with just the 2 but the muscle pain in my arms started but I can cope with this, its the thought of the leg pain that I have managed to avoid with tapering so far but there is a sight twinge/twitch...I just hope that doesn't increase because its something that prevents me from sleep altogether... although my sleep is certainly unsettled its better than no sleep at all....

    Thank you so much for your help and advice.

    Kelly x

  4. #4
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,086

    Default

    Quote Originally Posted by kdunkley View Post
    Thank you for your reply.. I think I am going to struggle massively when I try and get rid of the last ones, I think I do need to speak with a doctor.

    I managed to get through yesterday with just the 2 but the muscle pain in my arms started but I can cope with this, its the thought of the leg pain that I have managed to avoid with tapering so far but there is a sight twinge/twitch...I just hope that doesn't increase because its something that prevents me from sleep altogether... although my sleep is certainly unsettled its better than no sleep at all....

    Thank you so much for your help and advice.

    Kelly x
    For leg cramps, i take a product called Calm. It is magnesium and calcium powder. Works wonderfully. Don't stress out but be prepared. Get comfort meds like on the Thomas Recipe, minus the benzos, unless already prescribed.
    Hope today goes better. There is always some discomfort with any wd. It is to be expected.
    You said a week right? Not very long for the great benefit that will follow...
    You can do this!

Similar Threads

  1. Codine withdrawals day 1!
    By SSearch in forum Need to Talk?
    Replies: 8
    Last Post: 01-12-2018, 04:27 PM
  2. Tapering Off
    By Sara221 in forum Prescription Drug Addiction
    Replies: 2
    Last Post: 12-28-2017, 08:58 PM
  3. Help tapering please.
    By Rkw1128 in forum Need to Talk?
    Replies: 3
    Last Post: 05-20-2016, 02:38 AM
  4. Codine Addiction
    By kdunkley in forum Featured Conditions
    Replies: 2
    Last Post: 01-04-2016, 04:58 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22